# SDR YENA20130508100

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 41,002 hours, 14,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 61 JFK-FLL, AUTO BRAKES AND NORMAL BRAKES LOSS AFTER GEAR EXTENTION, AUTOBRAKE FAULT ECAM.  FOUND LOSS OF BRAKING WAS DUE TO HYDRAULIC LEAK.  PERFORMED REPAIR OF HYD RETURN BRAKE LINE UNDER AFT CARGO FLOOR AT FWD WALL, IAW AMM 20-23-11.  LEAK CHECK GOOD AND OPS TEST OF NORMAL AND AUTO BRAKING CHECKS GOOD IAW AMM 32-42-00.
